On the Time of Completion of Pursuit in One Nonlinear Differential Game

Authors

  • T. A. Komleva

Abstract

For a nonlinear antagonistic two-person differential game on a manifold, we propose a method for the solution of the pursuit problem and determine the time of guaranteed capture.

Published

25.05.2001

Issue

Section

Research articles

How to Cite

Komleva, T. A. “On the Time of Completion of Pursuit in One Nonlinear Differential Game”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 5, May 2001, pp. 702-6, https://umj.imath.kiev.ua/index.php/umj/article/view/4293.